Free Access
Issue
ESAIM: PS
Volume 18, 2014
Page(s) 233 - 250
DOI https://doi.org/10.1051/ps/2013036
Published online 01 July 2014
  1. G. Barles, R. Buckdahn and E. Pardoux, Backward stochastic differential equations and integral-partial differential equations. Stoch. Stoch. Reports 60 (1997) 57–83. [Google Scholar]
  2. M. Bernhart, H. Pham, P. Tankov and X. Warin, Swing Options Valuation: a BSDE with Constrained Jumps Approach. Numerical methods in finance. Edited by R. Carmona et al. Springer (2012). [Google Scholar]
  3. B. Bouchard, A stochastic target formulation for optimal switching problems in finite horizon. Stochastics 81 (2009) 171–197. [CrossRef] [MathSciNet] [Google Scholar]
  4. B. Bouchard and R. Elie, Discrete–time approximation of decoupled forward-backward SDE with jumps. Stoch. Proc. Appl. 118 (2008) 53–75. [CrossRef] [Google Scholar]
  5. J.F. Chassagneux, R. Elie and I. Kharroubi, A note on existence and uniqueness of multidimensional reflected BSDEs. Electronic Commun. Prob. 16 (2011) 120–128. [CrossRef] [Google Scholar]
  6. R. Buckdahn and Y. Hu, Pricing of American contingent claims with jump stock price and constrained portfolios. Math. Oper. Res. 23 (1998) 177–203. [CrossRef] [MathSciNet] [Google Scholar]
  7. Buckdahn R. and Y. Hu, Hedging contingent claims for a large investor in an incomplete market. Adv. Appl. Probab. 30 (1998) 239–255. [CrossRef] [Google Scholar]
  8. R. Buckdahn, M. Quincampoix and A. Rascanu, Viability property for a backward stochastic differential equation and applications to partial differential equations. Probab. Theory Relat. Fields 116 (2000) 485–504. [CrossRef] [Google Scholar]
  9. J. Cvitanic, I. Karatzas and M. Soner, Backward stochastic differential equations with constraints on the gain-process. Ann. Probab. 26 (1998) 1522–1551. [CrossRef] [MathSciNet] [Google Scholar]
  10. B. Djehiche, S. Hamadène and A. Popier, The finite horizon optimal multiple switching problem. SIAM J. Control Optim. 48 (2009) 2751–2770. [CrossRef] [MathSciNet] [Google Scholar]
  11. N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng and M.C. Quenez, Reflected solutions of Backward SDE’s, and related obstacle problems for PDEs. Ann. Prob. 25 (1997) 702–737. [CrossRef] [Google Scholar]
  12. R. Elie and I. Kharroubi, Probabilistic representation and approximation for coupled systems of variational inequalities. Stat. Probab. Lett. 80 (2009) 1388–1396. [Google Scholar]
  13. E. Essaky, Reflected backward stochastic differential equation with jumps and RCLL obstacle. Bull. Sci. Math. 132 (2008) 690–710. [CrossRef] [MathSciNet] [Google Scholar]
  14. S. Hamadène and J. Zhang, Switching problem and related system of reflected BSDEs. Stoch. Proc. Appl. 120 (2010) 403–426. [CrossRef] [Google Scholar]
  15. Y. Hu and S. Peng, On comparison theorem for multi-dimensional BSDEs. C. R. Acad. Sci. Paris 343 (2006) 135–140. [CrossRef] [Google Scholar]
  16. Y. Hu and S. Tang, Multi-dimensional BSDE with oblique reflection and optimal switching. Probab. Theory Relat. Fields 147 (2010) 89–121. [CrossRef] [Google Scholar]
  17. I. Kharroubi, J. Ma, H. Pham and J. Zhang, Backward SDEs with constrained jumps and Quasi–Variational Inequalities. Ann. Probab. 38 (2008) 794–840. [Google Scholar]
  18. E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems Control. Lett. 14 (1990) 55–61. [CrossRef] [MathSciNet] [Google Scholar]
  19. E. Pardoux, F. Pradeilles and Z. Rao, Probabilistic interpretation of a system of semi-linear parabolic partial differential equations. Ann. Inst. Henri Poincaré, Section B 33 (1997) 467–490. [Google Scholar]
  20. S. Peng, Monotonic limit theory of BSDE and nonlinear decomposition theorem of Doob–Meyer’s type. Probab. Theory Relat. Fields 113 (1999) 473–499. [Google Scholar]
  21. S. Peng and M. Xu, The smallest g-supermartingale and reflected BSDE with single and double obstacles. Ann. Inst. Henri Poincaré 41 (2005) 605–630. [CrossRef] [Google Scholar]
  22. S. Peng and M. Xu, Constrained BSDE and viscosity solutions of variation inequalities. Preprint. (2007). [Google Scholar]
  23. S. Ramasubramanian, Reflected backward stochastic differential equations in an orthant. Proc. Indian Acad. Sci. 112 (2002) 347–360. [CrossRef] [MathSciNet] [Google Scholar]
  24. M. Royer Backward stochastic differential equations with jumps and related nonlinear expectations. Stoch. Proc. Appl. 116 (2006) 1358–1376. [Google Scholar]
  25. S. Tang and X. Li, Necessary conditions for optimal control of stochastic systems with jumps. SIAM J. Control Optim. 32 (1994) 1447–1475. [CrossRef] [MathSciNet] [Google Scholar]
  26. S. Tang and J. Yong, Finite horizon stochastic optimal switching and impulse controls with a viscosity solution approach. Stoch. Stoch. Reports 45 (1993) 145–176. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.